KETOCONAZOLE INDUCED PAPILLEDEMA


OR M., AKBATUR H., HASANERISOGLU B., BILGIHAN K., CAKIR N.

ACTA OPHTHALMOLOGICA, vol.71, no.2, pp.270-272, 1993 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 2
  • Publication Date: 1993
  • Doi Number: 10.1111/j.1755-3768.1993.tb05002.x
  • Journal Name: ACTA OPHTHALMOLOGICA
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, L'Année philologique, Agricultural & Environmental Science Database, BIOSIS, EMBASE, MEDLINE
  • Page Numbers: pp.270-272

Abstract

Ketoconazole was administered in a case of hirsutismus over a period of 4 months with high doses of 800 mg/day, and bilateral papilledema developed. After cessation of the drug the condition disappeared. As far as we know this is the first reported papilledema complication due to Ketoconazole.